# SDR AWXA200400696

- Difficulty date: June 13, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,632 hours, 21,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION (LITE TO MODERATE PITTING) WAS FOUND ON THE LT IB Y765 SEAT TRACK FR35-FR41.  MAINTENANCE REPAIRED AFFECTED AREA IAW SRM 53-31-15 FIG 102.
